# SDR HALA2016040200167

- Difficulty date: April 2, 2016
- Submitted: April 29, 2016
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 26,417 hours, 4,397 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frame 33
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A ZONE RT SEAT TRACK -Y450, 7" FWD OF FRAME 33 AND 4" AFT OF FRAME 31 IS CORRODED AS MARKED.  CORROSION BLENDED IAW SRM 51-74-00, REV 89.  BLEND OUT ASSESSED IAW SRM 53-00-15, PB101.  FOUND OUT OF LIMITS. TRACK REPAIR AT C31-C34 -Y450, C/O IAW SRM 53-21-15, REV 89, PARA B, TYPE 111, SPLICE REPAIR.  DEEMED MAJOR REPAIR IAW REPORTING REQUIRED TABLE.
